# SDR ASOA201802117012

- Difficulty date: January 27, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 43,864 hours, 33,665 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 5 CRACKED. REMOVED AND REPLACED LT RIB 5 IAW ECTC ETD2017-145-104919. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
